# SDR IPXA12572088

- Difficulty date: February 9, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20028001
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, VERTICAL STAB PANEL, 322DL, HAS HOLES WITH EXPOSED COMPOSITE.  REPAIRED PANEL 322DL IAW SRM 51-70-17-0G.
